MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that two ar-1926bcsp 3.5mm pushlock eyelets broke.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21033992
Report Number1220246-2024-09089
Device Sequence Number4223271
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public(01)00888867395213(11)240808(17)280731(10)15299709
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15299709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown